A gay man who took Viagra and was then injected by his hook-up with an erection-enhancing drug is speaking out about priapism after enduring 10 days of hell. “His aim is to raise awareness about Priapism; A misunderstood, painful and dangerous condition that is affecting the gay/queer community increasingly more each year,” according to a GoFundMe campaign set up to help him.
Said singer-songwriter Danny Polaris to Pink News: “I was partying at a club, and I took a Viagra before I went. I met a nurse, who I went home with, who ended up injecting an erection enhancer into my cock. I thought, why not, what could possibly go wrong?”
Polaris said a number of painful treatments including driving needles through his junk and a plastic nail down his urethra failed to alleviate his suffering. He said he’s not sure if he’ll ever have sex again.
Friends have set up a GoFundMe account for him: “More details of the medical stuff: A priapism is an erection that will not go down and as a result can be agonizing painful. Danny’s particular kind has serious complications, such as potentially life-threatening blood clots and this is currently what Danny is fighting. He’s scared and traumatized but is being brave and optimistic. We are unsure how far his insurance will take him. Especially regarding aftercare and rehabilitation. He’s also in a financial black hole from missing out on freelance writing work and performance work. We don’t know yet if he is able to keep his new job. He will need counselling / psychotherapy, alternative therapies and further operations in the future for reconstructive surgery. This fundraiser is for things to make Danny more comfortable, like a mobile phone (he had his basic Nokia phone stolen at Berlin CSD), drinks, snacks and alternative therapies like reiki and acupuncture to aid healing and for travel costs and passport renewal costs for his parents in case they need to come to Berlin to help him when he leaves hospital.”